# SDR AALA20160218007

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 77,458 hours, 40,988 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK, INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 SLAT INBD HINGE ATTACH FITTING.  ACFT IN BASE MX.
